RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Valeev, Nurmukhamet Fuatovich

Total publications: 23 (23)
in MathSciNet: 11 (11)
in zbMATH: 11 (11)
in Web of Science: 10 (10)
in Scopus: 13 (13)
Cited articles: 14
Citations in Math-Net.Ru: 36
Citations in Web of Science: 11
Citations in Scopus: 12

Number of views:
This page:1697
Abstract pages:3273
Full texts:923
References:354
Associate professor
Candidate of physico-mathematical sciences (1996)
Birth date: 13.04.1969
E-mail: ,
Keywords: spectral theory for differential operators; asymptotic distribution of eigenvalues, asymptotic theory of eigenfunctions; perturbation theory for differential operators; spectral theory and eigenvalue problems for symmetric and nonselfadjoint operators.
   
Main publications:
  • Valeev N. F. Singular differential operator with regularly oscillating coefficients // International conference "Differential equations and Related Topics". Moscow, 2000, p. 415–416.

http://www.mathnet.ru/eng/person17582
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:valeev.n-f
https://mathscinet.ams.org/mathscinet/MRAuthorID/351006

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. Y. Sh. lIyasov,N. F. Valeev, “On nonlinear boundary value problem corresponding to N -dimensional inverse spectral problem.”, J. Differ. Equations, 266:8 (2019), 4533-4543  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)

   2018
2. N. F. Valeev, O. V. Myakinova, Ya. T. Sultanaev, “On the Asymptotics of Solutions of a Singular $n$th-Order Differential Equation with Nonregular Coefficients”, Math. Notes, 104:4 (2018), 606–611  mathnet  crossref  crossref  isi  elib  scopus
3. N. F. Valeev, Ya. Sh. Il'yasov, “On an Inverse Optimization Spectral Problem and a Corresponding Nonlinear Boundary-Value Problem”, Math. Notes, 104:4 (2018), 601–605  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus
4. N. F. Valeev, È. A. Nazirova, “Direct and Inverse Spectral Problems in the Theory of Oscillations of Elastic Plates with Additional Point Interactions”, Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 152, VINITI, Moscow, 2018, 25–33  mathnet  mathscinet
5. Ufa Math. J., 10:4 (2018), 122–128  mathnet  crossref  isi  scopus

   2016
6. N. F. Valeev, A. Eskermesuly, Ya. T. Sultanaev, “On the Deficiency Index of a Differential Operator with Fast Oscillating Coefficients”, Math. Notes, 100:3 (2016), 486–490  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus
7. N. F. Valeev, Yu. V. Martynova, Ya. T. Sultanaev, “Solution of a model inverse spectral problem for the Sturm–Liouville operator on a graph”, Vychisl. Metody Programm., 17:3 (2016), 204–211  mathnet  elib
8. Valeev N.F., Eskermesuly A., Nazirova E.A., “Ob asimptotike reshenii singulyarnogo differentsialnogo uravneniya chetvertogo poryadka s neregulyarnymi koeffitsientami”, Matematicheskii zhurnal., 16:1 (2016), 58-76

   2015
9. N. F. Valeev, E. A. Nazirova, Ya. T. Sultanaev, “On a new approach for studying asymptotic behavior of solutions to singular differential equations”, Ufa Math. Journal, 7:3 (2015), 9–14  mathnet  crossref  isi (cited: 2)  elib  scopus (cited: 2)

   2014
10. N. F. Valeev, È. A. Nazirova, Ya. T. Sultanaev, “Distribution of the eigenvalues of singular differential operators in a space of vector-functions”, Trans. Moscow Math. Soc., 75 (2014), 89–102  mathnet  crossref  elib  scopus (cited: 1)
11. N. F. Valeev, E. A. Nazirova ,Ya. T. Sultanaev, “The asymptotic of solutions of singular differential equations with large spectral parameter.”, Proc. Inst. Math. Mech., Natl. Acad. Sci. Azerb., 40:Special Issue (2014), 342-350  mathscinet  zmath

   2013
12.  N. F. Valeev, “On quasiregular spectrum of matrix pencils”, Dokl. Math., 452:4 (2013), 359362.  crossref
13. N. F. Valeev, “On quasiregular spectrum of matrix pencils”, Doklady Mathematics, 88:2 (2013), 545547  crossref  mathscinet  zmath  scopus (cited: 1)

   2012
14. N. F. Valeev, “On a spectral property of irregular pencils”, Ufimsk. Mat. Zh., 4:4 (2012), 45–53  mathnet

   2010
15. N. F. Valeev, “The multiparameter inverse spectral problems for finite-dimensional operators”, Ufimsk. Mat. Zh., 2:2 (2010), 3–19  mathnet  zmath  elib

   2009
16. N. F. Valeev, M. G. Yumagulov, “Inverse spectral problems of the theory of identification of linear dynamic systems”, Autom. Remote Control, 70:11 (2009), 1776–1782  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
17. N. F. Valeev, “Regular Solutions of a Multiparameter Inverse Spectral Problem”, Math. Notes, 85:6 (2009), 890–893  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)
18. N. F. Valeev, S. A. Rabtsevich, E. R. Nugumanov, “About the problem of characterization of the Shturm–Loiuville operator's boundary conditions by the spectrum”, Vestnik SamGU. Estestvenno-Nauchnaya Ser., 2009, no. 6(72), 12–20  mathnet
19. V. A. Sadovnichii, Ya. T. Sultanaev, N. F. Valeev, “Multiparameter inverse spectral problems and their applications”, Doklady Mathematics, 79:3 (2009), 457-460  mathnet  crossref  mathscinet  zmath  scopus (cited: 3)

   2008
20. N. F. Valeev, “On localization of the spectrum of non-self-adjoint differential operators”, J. Math. Sci., 150:6 (2008), 2460–2466  mathnet  crossref  mathscinet  zmath  scopus (cited: 1)

   2002
21. N. F. Valeev, “On the Density of Discrete Spectra of Sturm–Liouville Singular Operators”, Math. Notes, 71:2 (2002), 276–280  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus

   2000
22. N. F. Valeev,Ya. T. Sultanaev, “On the deficiency indices of a singular Sturm-Liouville operator with a rapidly oscillating perturbation”, Doklady Mathematics, 62:2 (2000), 271-273  zmath

   1999
23. N. F. Valeev, Ya. T. Sultanaev, “Spectral properties of the Sturm–Liouville operator in the space of vector functions”, Math. Notes, 65:6 (1999), 781–786  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019